A class of semisymmetric graphs

Li Wang, Shaofei Du, Xuewen Li

Abstract


A simple undirected graph is said to be semisymmetric if it is regular and edge-transitive but not vertex-transitive. Every semisymmetric graph is a bipartite graph with two parts of equal size. Let p be a prime. In this paper, a class of semisymmetric graphs of order 2p3 are determined. This work is a partial result for our long term goal to classify all semisymmetric graphs of order 2p3.


Keywords


Permutation group, primitive group, vertex-transitive graph, semisymmetric graph

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.276.9a5

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications